# SDR 96UAL900087

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 33215208
- Condition: Worn
- Location: Rudder
- Component: 33152218S
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT HYDRAULIC FLUID LEVEL WENT DOWN ON LANDING.  FOUND HYDRAULIC FLUID LEAKING FROM TAIL OF AIRCRAFT.  SUPPLEMENTAL DATA UPDATE:  REPLACED RUDDER CENTER PCA.  PCA WAS FOUND TO HAVE WORN PISTON ROD SEALS CAUSING THE LEAKAGE. OVERHAULED ACTUATOR WAS TESTED AND RETURNED TO SERVICEABLE CONDITION.
